# SDR COMA9710425

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120179
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap Annunciator
- Part number: 3471001001
- Condition: Malfunctioned
- Location: Inst Panel
- Part time: 16,284 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLAP CONTROL FAULT WARNING DURING TAKEOFF.  REPLACED THE FLAP ANNUNCIATOR UNIT.
